Nasolacrimal system obstruction, ptosis and esotropia due to chemotherapy in acute lymphoblastic leukemia


Esmer O., KARADAĞ R., Soylu E., Oner A. F. , Burakgazi-Dalkilic E.

CUTANEOUS AND OCULAR TOXICOLOGY, cilt.32, ss.330-332, 2013 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 32 Konu: 4
  • Basım Tarihi: 2013
  • Doi Numarası: 10.3109/15569527.2013.769560
  • Dergi Adı: CUTANEOUS AND OCULAR TOXICOLOGY
  • Sayfa Sayıları: ss.330-332

Özet

Eight-year-old girl was admitted to our clinic with the complaint of constant epiphora in the right eye. It was reported that this complaint began after the start of chemotherapy with a diagnosis of Acute Lymphoblastic Leukemia (ALL) about 5 years ago. In addition, eyelid ptosis associated with esotropia also occurred during that period. We found that nasolacrimal duct obstruction did not improve with medical treatment but ptosis and esotropia improved with pyridoxine and pyridostigmine treatment during that period. Examination of the eye on admission revealed nasolacrimal duct obstruction on the right side. Other ocular findings were normal. Nasolacrimal system obstruction, ptosis and esotropia combination has not been reported previously in patients using systemic drugs or receiving chemotherapy due to ALL.